# SDR C8GA20090298

- Difficulty date: December 30, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 63,663 hours, 33,796 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Part serial: HAS014FJLM
- Condition: Malfunctioned
- Location: Nr 7 Slat
- Part time: 1,465 hours, 988 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION THE NR 7 L/E SLAT FAILED TO RETRACT.  CREW PERFORMED REQUIRED CHECKLISTS AND RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED, THE NR 7 SLAT ACTUATOR WAS DETERMINED TO BE AT FAULT.  REMOVED AND REPLACED THE NR 7 SLAT ACTUATOR AND PERFORMED OPS AND LEAK CHECKS WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
